# SDR DALA2021050602563

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1002-1025 S20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 20R BTW STA 1002 AND 1025. NRC 001-0002:2040-0016/009 00523 REPLACED LONGERON 20R FROM STATION 1002-1053 PER DOUGLAS DWG #5911424. (LP #1800710)
